Extensions of Higgs bundles

Steven B. Bradlow, Tomás L. Gómez

Research output: Contribution to journalArticlepeer-review


We prove a Hitchin-Kobayashi correspondence for extensions of Higgs bundles. The results generalize known results for extensions of holomorphic bundles. Using Simpson's methods, we construct moduli spaces of stable objects. In an appendix we construct Bott-Chern forms for Higgs bundles.

Original languageEnglish (US)
Pages (from-to)587-625
Number of pages39
JournalIllinois Journal of Mathematics
Issue number2
StatePublished - 2002

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Extensions of Higgs bundles'. Together they form a unique fingerprint.

Cite this